Research

Items by Vorobjov, Nicolai

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 21.

Articles

Basu, S., Gabrielov, A. and Vorobjov, N., 2015. Triangulations of monotone families I:two-dimensional families. Proceedings of the London Mathematical Society, 111 (5), pp. 1013-1051.

Gabrielov, A. and Vorobjov, N., 2015. On topological lower bounds for algebraic computation trees. Foundations of Computational Mathematics

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. A Helly-type theorem for semi-monotone sets and monotone maps. Discrete & Computational Geometry, 50 (4), pp. 857-864.

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. Monotone functions and maps. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 107 (1), pp. 5-33.

Basu, S., Gabrielov, A. and Vorobjov, N., 2013. Semi-monotone sets. Journal of the European Mathematical Society, 15 (2), pp. 635-657.

Gabrielov, A. and Vorobjov, N., 2009. Approximation of definable sets by compact families, and upper bounds on homotopy and homology. Journal of the London Mathematical Society, 80 (1), pp. 35-54.

Korovina, M. and Vorobjov, N., 2008. Bounds on sizes of finite bisimulations of Pfaffian dynamical systems. Theory of Computing Systems, 43 (3-4), pp. 498-515.

Basu, S. and Vorobjov, N., 2007. On the number of homotopy types of fibres of a definable map. Journal of the London Mathematical Society, 76, pp. 757-776.

Gabrielov, A. and Vorobjov, N., 2005. Betti numbers of semialgebraic sets defined by quantifier-free formulae. Discrete & Computational Geometry, 33 (3), pp. 395-401.

Gabrielov, A., Vorobjov, N. and Zell, T., 2004. Betti numbers of semialgebraic and sub-Pfaffian sets. Journal of the London Mathematical Society, 69, pp. 27-43.

Grigoriev, D. and Vorobjov, N., 2002. Complexity of null- and Positivstellensatz proofs. Annals of Pure and Applied Logic, 113 (1-3), pp. 153-160.

Roy, M. F. and Vorobjov, N., 2002. The complexification and degree of a semi-algebraic set. Mathematische Zeitschrift, 239 (1), pp. 131-142.

Gabrielov, A. and Vorobjov, N., 2001. Complexity of cylindrical decompositions of sub-Pfaffian sets. Journal of Pure and Applied Algebra, 164 (1-2), pp. 179-197.

Conference or Workshop Items

Korovina, M. and Vorobjov, N., 2012. Reachability in one-dimensional controlled polynomial dynamical systems. Berlin: Springer, pp. 251-261. (Lecture Notes in Computer Science; 7162)

Vorobjov, N. and Gabrielov, A., 2004. Complexity of computations with Pfaffian and Noetherian functions. Springer, p. 211. (NATO Science Series II)

Korovina, M. and Vorobjov, N., 2004. Pfaffian hybrid systems. (Lecture Notes in Computer Science)

Vorobjov, N. and Pericleous, S., 2001. New Complexity bounds for cylindrical decompositions of sub_Pfaffian sets. In: Proceedings of 2001 International Symposium on Symbolic and Algebriac Compuatation, 2001-01-01.

This list was generated on Fri Feb 12 16:14:37 2016 GMT.